# SDR COOSDR020174

- Difficulty date: July 1, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N1279E
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 652165127
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT WING, INBOARD FLAP, INBOARD TRACK FORWARD SUPPORT FITTING WITH BORE CORRODED.
